Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 498381, 7 pages
http://dx.doi.org/10.1155/2014/498381
Research Article

A Modified Groundwater Flow Model Using the Space Time Riemann-Liouville Fractional Derivatives Approximation

1Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, Bloemfontein 9300, South Africa
2Department of Mathematical Sciences, North-West University, Mafikeng Campus, Mmabatho 2735, South Africa

Received 16 December 2013; Accepted 10 February 2014; Published 8 May 2014

Academic Editor: Dumitru Baleanu

Copyright © 2014 Abdon Atangana and S. C. Oukouomi Noutchie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. L. Klimontovich, Statistical Physics of Opezi Sys Levis, Kluwer Academic Publishers, Dodrecht, The Netherlands, 1995.
  2. B. B. Mandelbrot, The Fractal Geometry of Nature, W. H. Freeman, New York, NY, USA, 1982. View at MathSciNet
  3. R. Metzler and J. Klafter, “The random walk's guide to anomalous diffusion: a fractional dynamics approach,” Physics Report, vol. 339, no. 1, pp. 1–77, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. W. G. Gloecke and T. F. Nonnemacher, “Fox function representation of non-debye relaxation processes,” Journal of Statistical Physics, vol. 71, no. 3-4, pp. 741–757, 1993. View at Publisher · View at Google Scholar
  5. V. V. Yanovsky, A. V. Chechkin, D. Schertzer, and A. V. Tur, “Levy anomalous diffusion and fractional Fokker-Planck equation,” Physica A: Statistical Mechanics and Its Applications, vol. 282, no. 1, pp. 13–34, 2000. View at Publisher · View at Google Scholar · View at Scopus
  6. A. V. Chechkin, R. Gorenflo, and I. M. Sokolov, “Retarding subdiffusion and accelerating superdiffusion governed by distributed-order fractional diffusion equations,” Physical Review E—Statistical, Nonlinear, and Soft Matter Physics, vol. 66, no. 4, Article ID 046129, 7 pages, 2002. View at Publisher · View at Google Scholar · View at Scopus
  7. Y. L. Kobelev and E. P. Romanov, “The effect of surface fractal characteristics of solid electrolytes on temperature dependence for constant-phase-angle elements,” Doklady Physics, vol. 45, no. 9, pp. 439–442, 2000. View at Publisher · View at Google Scholar
  8. L. V. Kobelev, “On high energy physics and field theory,” in Proceedings of the 24th International Workshop on High Energy Physics and Field Theory, p. 126, Protvino, Russia, June 2001.
  9. A. Atangana and A. Kılıçman, “A possible generalization of acoustic wave equation using the concept of perturbed derivative order,” Mathematical Problems in Engineering, vol. 2013, Article ID 696597, 6 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. A. Barker, “A generalized radial flow model for hydraulic tests in fractured rock,” Water Resources Research, vol. 24, no. 10, pp. 1796–1804, 1988. View at Google Scholar · View at Scopus
  11. A. Atangana and P. D. Vermeulen, “Analytical solutions of a space-time fractional derivative of groundwater flow equation,” Abstract and Applied Analysis, vol. 2014, Article ID 381753, 11 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  12. N. Goldscheider and D. Drew, Eds., Methods in Karst Hydrogeology, Taylor & Francis, London, UK, 2007.
  13. A. Cloot and J. F. Botha, “A generalised groundwater flow equation using the concept of non-integer order derivatives,” Water SA, vol. 32, no. 1, pp. 1–7, 2006. View at Publisher · View at Google Scholar · View at Scopus
  14. J.-H. He, “Variational theory for linear Magneto-Electro-Elasticity,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 2, no. 4, pp. 309–316, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. J.-H. He, “Variational principles for some nonlinear partial differential equations with variable coefficients,” Chaos, Solitons and Fractals, vol. 19, no. 4, pp. 847–851, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. C. V. Theis, “The relation between the lowering of the piezometric surface and the rate and duration of discharge of a well using ground-water storage,” Transactions of the American Geophysical Union, vol. 16, pp. 519–524, 1935. View at Google Scholar
  17. Z. M. Odibat and S. Momani, “Application of variational iteration method to nonlinear differential equations of fractional order,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 1, pp. 27–34, 2006. View at Google Scholar · View at Scopus
  18. H. Jafari and H. Tajadodi, “He's variational iteration method for solving fractional Riccati differential equation,” International Journal of Differential Equations, vol. 2010, Article ID 764738, 8 pages, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. W.-H. Su, D. Baleanu, X.-J. Yang, and H. Jafari, “Damped wave equation and dissipative wave equation in fractal strings within the local fractional variational iteration method,” Fixed Point Theory and Applications, vol. 2013, article 89, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  20. P. M. Morse and H. Feshbash, Methods of Theoretical Physics, McGraw-Hill, New York, NY, USA, 1953.
  21. A. Atangana, “A generalized advection dispersion equation,” Journal of Earth System Science, vol. 123, no. 1, pp. 101–108, 2014. View at Google Scholar